# SDR AALA20110109DFW02

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 48,377 hours, 6,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C ESCAPE PATH LIGHT CLEAR LENS MISSING.  REPLACED CLEAR LENS FOR SEAT 21C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
